Top answers from doctors based on your search:
Disclaimer

what other drugs can go with citalopram

A 45-year-old female asked:
Dr. Swati Avashia
22 years experience in Internal Medicine and Pediatrics
Talk to your doctor: If you are going to stop Celexa (citalopram) you should be closely monitored to make sure your symptoms of depression don't return. Depending on the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 70-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
Nothing of: Any significant importance.
A 45-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Celexa (citalopram): It is safe. Renew your prescription before the expiration date.
1
1 thank
A 37-year-old female asked:
Dr. Jane Steiner
42 years experience in Psychiatry
Doubt it!!: You are talking about the ingredient in the fiber laxatives like metamucil and a bunch of others. I don't know of any interaction they can have with C ... Read More
A 39-year-old male asked:
Dr. Ralph Wolf
38 years experience in Psychiatry
D/c citalopram: Discuss this wish with your prescribing professional. Citalopram is generic Celexa (citalopram) and maximum recommended daily dose is 40mg. I assume ... Read More
1
1 comment
1
1 thank
A member asked:
Dr. Jill Koehler
33 years experience in Pediatrics
Neither are MAOI: Citalopram is an antidepressant in a class of drugs called serotonin reuptake inhibitors. They are not related to MAOI. Risperidone is a second genera ... Read More
1
1 thank
A 54-year-old member asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: Not usually in "tox" panels that look specifically for drugs of abuse.
2
2 thanks
A 38-year-old female asked:
Dr. Luis Villaplana
34 years experience in Internal Medicine
Don't do it: Depending on how long you've been on these meds, they need weaned by a physician.
A 31-year-old male asked:
Dr. Erik Messamore
23 years experience in Psychiatry
Highly doubtful: I am not aware of any association of those medications with dairy sensitivity. The fact that you took them for a year without the bloating is pretty ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Arnold Licht
51 years experience in Geriatric Psychiatry
No issue: zyprexa (olanzapine) does not typically cause any symptoms upon discontinuation. at a dose of 1.25mg/day you can simply stop the medicine.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month